Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Stopped birth control, irregular periods, not heavy bleeding and spotting. What is going on?

I have recently stopped my birth control (end of April). My May period was late (no pregnancy) starting on May 21st and hasnt completely stopped yet. It will stop for a few hours or a few days then come back. The bleeding is not heavy but more than just a little spotting. I don t know what is going on or what to do! Help!!
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The mild irregularity in the period that you are having is common due to hormonal disturbances after withdrawal of birth control pill. Please do not worry. Most of the times, the cycles become regular spontaneously without any treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor